MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY 1 IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY 1 IMPLANT; DENTAL IMPLANT
Catalog Number 803716
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
Date of Event 09/19/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Per complaint (b)(4), a patient experienced a dental implant fracture.The failed implant was removed for later implantation.No patient impact was reported.
 
Additional Manufacturer Narrative
Provided device evaluation information and updated evaluation codes to reflect result.

Brand Name
LEGACY 1 IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key8010076
Report Number3001617766-2018-00283
Device Sequence Number18874308
Product Code DZE
UDI-Device Identifier10841307100829
UDI-Public10841307100829
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K061319
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 12/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/17/2020
Device Catalogue Number803716
Device Lot Number62875
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2018
Initial Date Received by Manufacturer 09/26/2018
Supplement Date Received by Manufacturer12/07/2018
Initial Report FDA Received Date10/26/2018
Supplement Report FDA Received Date12/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR